# SDR DALA2025032602221

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 82,082 hours, 10,623 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Zone 700 Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHIP 3353 - MISC/DE - DUE TO EXCESSIVE TIRE VIBRATION FELT ON TAKEOFF. CORRECTIVE ACTION: REPLACED LEFT AND RIGHT NOSE TIRES. LEFT AXLE SLEEVE FOUND DAMAGED REPLACED SAME. OK FOR SERVICE. (7129208)
